Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Periods delayed, missed the pill for 2 days. How can I get periods?

Doctor I always take daily pills to not to get pregnant and full i month course i complete but 2 days i miss to take my pills and right now i didnt get periods because regular after 28 days iam getting that one now also i am having that one and now it is 10th day completed right now i didnt get periods and now also i am having the pills because i already have the pills know thats why i dont want to be pregnant how i can get my periods please advise
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Get a urne pregnancy test done to rule out pregnancy

if its negative , you can take norethisterone pill to induce withdrawal bleeding
In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr T Shobha Deepak
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor